| Catalog Number |
SRF-365 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "grade iii capsular contracture with waterfall deformity".This record is for the right side.Device was explanted.Device will be returned.
Additional Manufacturer Narrative
Continued e1 -- alternate email address: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The events of capsular contracture and waterfall deformity (visibility/palpability) are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii; "waterfall deformity".Clarification to h6: health effect - clinical code e2402 represents the reported event of "waterfall deformity".
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture and visibility/palpabilit was received on january 26, 2026 with lot number 1268691.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, wear abrasion and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description